MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGG IMMUNOASSAY; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGG IMMUNOASSAY; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028008190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable high elecsys toxo igg immunoassay results for one patient tested on a cobas 8000 e 801 module serial number (b)(4).The patient's elecsys toxo igg results were reported outside the laboratory.After a previous treatment with immunoglobulins, the patient's physician questioned the high toxo igg results from the sample collected on (b)(6) 2021.The customer performed repeat testing with the patient's sample.Also, the patient's sample was sent to two different laboratories for further testing.On (b)(6) 2021, the patient had a new sample collected.It was requested but not provided if the toxo igg result was questioned by the physician.Refer to the attachment on the medwatch for all patient data.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Clarification was received for terms "anti-sm" and "fam" mentioned in supplemental report 1823260-2021-03404-01."anti-sm" stands for antibodies to the smith antigen and "fam" should be "fan" which stands for antinuclear factor.This test is used as a screening test for the presence of autoantibodies in cases of suspected autoimmune diseases.It was noted that the patient took several medications (immunoglobulins and gamma globulins) in high doses from different manufacturers while she was hospitalized.The specific medications were not provided.Section d4, expiration date was updated.Calibration signals from (b)(6)-2021 and (b)(6)2021 were within the expected ranges.The qc data provided from (b)(6), (b)(6) and (b)(6) 2021 were within the specified ranges.The investigation determined the event was consistent with the patient being administered a pharmaceutical drug containing immune globulins.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Additional Manufacturer Narrative
The patient's toxo igg result from (b)(6)2021 was reported outside the laboratory.Updated medwatch fields: b6 - relevant test/laboratory data and b7 - other relevant history.

Brand Name
ELECSYS TOXO IGG IMMUNOASSAY
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12843972
Report Number1823260-2021-03404
Device Sequence Number4205430
Product Code LGD
UDI-Device Identifier04015630940301
UDI-Public04015630940301
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K073501
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue Number07028008190
Device Lot Number517479
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer11/23/2021
12/30/2021
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date12/14/2021
01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMMUNOGLOBULIN
Patient Age37 YR
Patient SexFemale